Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the Tri-Lo-Marzia birth control pill for about three weeks. I've been pretty ok with the pill so far, but starting 3 days ago (Monday, January 15) I started having brown discharge, and I'm still having it. My boyfriend and I decided to have unprotected sex a week ago (Saturday, January 13)  but he pulled out before he finished. I'm also cramping with the brown discharge but the cramps mostly occur in the morning. I can't tell if the brown discharge is a sign of pregnancy/implantation bleeding or if its just because of the birth control. Please help!! I'm extremely worried.

Loading...

(I'm the same person who asked the question) and I forgot to mention that my period starts on the 1st of February! So in 6 days.
Reply

Loading...

(still the same person lol) also that I've never missed a day on the pill.
Reply

Loading...

(still the same person) I messed up the dates as well. For the first date I meant Monday January 22nd and for the second I meant Saturday January 20th
Reply

Loading...